# SDR AALA20151124015

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 58,998 hours, 7,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461205
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 4, CTR PARTITION, 3 EACH FLOOD LIGHT EXIT IDENTIFIER BASE FOUND BROKEN.  FLOOD LIGHT EXIT IDENTIFIER ASSEMBLY REPLACED & TESTED NORMAL IAW AMM 33-51-01.
